MathSciNet Relay Station
MathSciNet bibliographic data
MR1653402 54B15 (54F15 54F50)
Kato, Hisao; Ye, Xiangdong On Burgess's theorem and related problems. Proc. Amer. Math. Soc. 128 (2000), no. 8, 2501–2506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement